# SDR JJBA20111001001A

- Difficulty date: October 1, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8202
- Aircraft serial: 531
- Aircraft time: 26,262 hours, 28,695 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE TYPE 1 EMERGENCY EXIT DOOR WAS MAKING A LOUD NOISE AND WATER WAS COMING INTO THE CABIN.  MX R & R THE EMERGENCY EXIT DOOR WITH A SERVICEABLE DOOR.  PERFORMED OPS CHECK WAS SATISFACTORY.
